# SDR SWAA2015071041796

- Difficulty date: July 6, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N615SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27698
- Aircraft time: 63,550 hours, 50,981 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 65C37251
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AFT TRACK FAIRING ANGLE CRACKED ON OTBD SIDE.  R & R ANGLE IAW SRM & DWG.
